Skip to content

Toward a theory of property rights

Demsetz, H. (1967). Toward a theory of property rights. American Economic Review, 57(2), 347-359.

Type
Journal article
Intellectual base
Primary research
Year
1967
Volume
57
Issue
2
Pages
347-359
Link
https://www.jstor.org/stable/1821637
Cited from
economics_finance

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5deef864c887 · see in the full table